# SDR 97FDEA00334

- Difficulty date: June 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153FE
- Make and model: Boeing 727-25
- Aircraft serial: 18286
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 65317731
- Condition: Corroded
- Location: Bs 1175
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0287 030 CORROSION ON BS 1176 CHORD RBL 2- RBL 42, WL 208.  REMOVED AND REPLACED BS 1176 CHORD WL 208 PER FED-EX SRM 51-10-1.
